| Model Number |
5146.1882 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/03/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a screw head disassociated from the shank post-operatively.
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.It was reported that a screw head disassociated from the shank post-operatively.The implant and x-rays were not provided for visual inspection, therefore no visual assessment of the implant or it's placement could be performed.The exact cause remains unknown due to the inability to evaluate the implant or the implants position, intraoperative conditions, or the root cause of the observed pain.